# SDR 2008UALA00159

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 48,421 hours, 16,804 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL STRIP LIGHT IS NOT WORKING FROM ROWS 16-23.  FOUND BATTERY CHARGE WEAK. RECHARGED FOR 30 MIN, OPS CHECKED OK.  NO REPEATS.
